MAUDE Adverse Event Report: ARTHREX, INC. 45MM PERIPHERAL REAMER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 45MM PERIPHERAL REAMER; ORTHOPEDIC MANUAL SURG INSTR
Model Number 45MM PERIPHERAL REAMER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, a sales representative reported via (b)(4) that an ar-9619-45 45mm reamer broke during a case.All broken pieces were retrieved, and the case was continued.Later, during the case, the ar-9530l-03 revers trial was used, and the rep noticed it had a lot of wear and tear and would need to be replaced for the next time.It was used a lot, and pieces were falling off.The rep confirmed nothing fell into the patient trial, and the case was completed successfully without a significant delay.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Visual evaluation of the customer-provided pictures noted an ar-9619-45 45mm reamer broke.Refer to attachments.The complaint allegation is confirmed based on the customer-provided pictures.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or prying/leveraging the device during use.

Brand Name
45MM PERIPHERAL REAMER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20653742
Report Number1220246-2024-08506
Device Sequence Number20503631
Product Code LXH
UDI-Device Identifier00888867308930
UDI-Public(01)00888867308930(11)191101(10)021939
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45MM PERIPHERAL REAMER
Device Catalogue NumberAR-9619-45
Device Lot Number021939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown